Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Semilattices on Peano continua


Author: W. Wiley Williams
Journal: Proc. Amer. Math. Soc. 49 (1975), 495-500
MSC: Primary 54F30; Secondary 54H15
DOI: https://doi.org/10.1090/S0002-9939-1975-0383374-5
MathSciNet review: 0383374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A continuum is cell-cyclic if every cyclic element is an $ n$-cell for some integer $ n$. It is shown that every cell-cyclic Peano continuum admits a topological semilattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F30, 54H15

Retrieve articles in all journals with MSC: 54F30, 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0383374-5
Keywords: Peano continuum, cyclic element, cell-cyclic, topological semilattice, retract
Article copyright: © Copyright 1975 American Mathematical Society